# SDR FDEA201211274187

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 754 TO 760 LBL 64 CREASE BEAM INNER ANGLE HAS CORROSION.  CORROSION REMOVED IAW SRM 51-10-02, REV 107.  FOUND EXCEEDED 10 PERCENT LIMIT IAW SRM 53-30-13 ALLOWABLE DAMAGE 1, FIG 101. REV 107. REPAIR CARRIED OUT IAW EA F-5310-162906. REPAIR IS CLASSIFIED  MAJOR IAW GMM 6-2-100.
